# SDR SIMA20181227001

- Difficulty date: December 27, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 34,329 hours, 29,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Abnormal
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM LOG PG 4294014 ITEM #1 EMERGENCY LIGHTS FLICKERING + GALLEY LIGHTS WOULD NOT OFF IN FLIGHT ACCORDING TO FA-C/A-PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-00. OPS CHECK GOOD. PERFORMED OPERATIONAL CHECK OF GALLEY LIGHT IAW AMM 33-29-00. OPS CHECK GOOD.
